# SDR MDR04060

- Difficulty date: August 2, 2004
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: CCFRN
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- Aircraft time: 19,654 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 468247001
- Part serial: 120
- Condition: Cracked
- Location: Compressor
- Part time: 1,312 hours, 622 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

COMPRESSOR, SN 672543, CAME INTO THE SHOP AND DURING THE PRELIMINARY TEST RUN, THE VIBES WERE AT 1.7 MILS.  WITH THE VIBES EXCEEDING THE LIMITS, THE COMPRESSOR HAD TO BE DISASSEMBLED FOR BALANCE.  DURING THE VISUAL INSPECTION OF THE 3-4 SPACER, THERE APPEARED TO BE A CRACK AT ONE OF THE FORWARD LIGHTENING HOLES.  THE CRACK CONFIRMED VIA EDDY CURRENT AND FPI.  RESEARCH OF THE PREVIOUS W/O AND THE PN 468247-001 INDICATE THAT THE SPACER HAD BEEN SHOTPEENED AND SB 6414 WAS COMPLIED WITH.
